default-icon
Headeck high fever
I have suffering from typhoid since two week I have high fever, cold headeack. This problem repeat last 3-4 years.I took mediacian so many time ,I took paracitamol,emoxicillin, azithromicine, bit am not fit yet.this year I am suffering from last two week I have headeack, high fever
229 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You need an injection course for 5 days to be followed by medicines and than vaccination for full treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.